# SDR 07FDEA03629

- Difficulty date: September 12, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 6521656
- Condition: Failed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPOILER SUPPORT BEAM LOWER CHORD ANGLE I/B OF NR 5 FLAP TRACK HAS   INCORRECT REPAIR INSTALLED REF DWG SR 27-57-038.  REMOVED T/E PANELS, REPAIRED LOWER CHORD ANGLES IB OF NR 5 FLAP TRACK.  REINSTALLED T/E PANELS REF SRM 51-30-2 PG 4, 3 AND 2, AND FED EX DWG SR 27-57-038.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
